Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Were dry humping, caused friction burn. Have dry edges and skin ru off. What could be this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
Hi a few months back my gf and I were dry humping and it caused me to get a small friction burn.. well XXXXXXX still there and idk if its a scar from it or possibly something else.. it looks like a scar but the edges tend to get dry and the skin will rub off.. any possible answers?
Posted Mon, 27 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kalpana Pathak 22 minutes later
Hi XXXXXXX

Thanks for writing to us.
I have gone through the images attached. Though these blisters could be friction induced but the persistence of these blisters or recurrence after few months seems unlikely.
I would like to know the site of involvement
If the lesions developed and persisted after your involvement with GF or recurred again
If your GF has history of similar lesions
If you had applied some medicine or disinfectant over your friction burn that led to development of blisters later
If the lesions are painful or itchy
Kindly upload an image of the concerned area again with the pic taken slightly from distance. The images that you have attached are clear but have been taken from too close and this hampers in coming to a possible diagnosis
Kindly answer the above queries and we may continue the discussion .
Regards
Above answer was peer-reviewed by
 
Follow-up: Were dry humping, caused friction burn. Have dry edges and skin ru off. What could be this? 1 hour later
thank you for your quick reply.. I attatched another picture hopefully its more helpful.. the lesion is located on the underside of my penis.. the only medecine I have applied is neosporin but shortly stopped because I saw no changes.. my gf has no lesions history either.. also I dont feel discomfort from it just the apperance of it worries me.. after the scab peeled from there has been no change in apperance.. just a crater like scar
 
 
Answered by Dr. Kalpana Pathak 30 hours later
Hi XXXXXXX
Thanks for providing me with relevant information. The three possibilities in your case could be
Friction blisters
Contact irritant dermatitis due to neosporin application( neosporin has a propensity to cause irritation,redness and blisters)
Herpes simplex infection( least possibility as you had no actual contact with your friend and she has no such history of spontaneous blisters).

Right now I would advise that you apply a steroid antibiotic cream twice in a day. For the same you may apply hydrocortisone cream mixed with fusidic acid. Also avoid any physical contact and wear loose underclothes
This would take care of redness,blisters and peeling skin.
Hopefully in couple of days, your skin would come back to normal.

Hope that helps. Should there be any other query, please write back.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor